# SDR SWAA2014042227272

- Difficulty date: April 3, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 63,741 hours, 52,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: 65C37308
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EE COMPARTMENT COVER ASSEMBLY CRACKED.  R & R COVER ASSEMBLY IAW SRM & DWG.
